• question-icon

    Suggest treatment for severe pain in the leg

default
Posted on Mon, 31 Jul 2017 in General Health
Question: My left leg feels like it's getting pulled off at the hip. The pain is excruciating. The Drs will Not prescribe anything for the pain. What can I do.
I've never been suicidal, but Damn!
doctor
Answered by Dr. Chobufo Ditah 42 minutes later
Brief Answer:
Make an urgent trip to the ER!

Detailed Answer:
Hi and thanks so much of reaching out to us at healthcare magic.

I am so sorry to hear about your pain. I am pretty convinced your doctors didn’t realize the pain will get this worse. Given the excruciating nature of our pain, it is necessary to seek immediate help. I will recommend you go to the nearest emergency or urgency room for appropriate pin management. Also, report the worsening nature of your pain to your doctors so that they can step up the plan and make use of more potent pain medications.

In the interim, a combination of tylenol and Ibuprofen can help reduce the pain than either one alone. Take 800mg of Ibuprofen every 8hours and 1000mg of Tylenol in between doses. They both enhance the potency of each other.

I hope this helps. I wish you well. Feel free to follow up with me as you please. Let me know how this tuns out and whether the pain was adequately addressed. Most importantly, do not attempt suicide. Your life is very important.

I wish you well and await your updates.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Suicide

doctor1 MD

Hi I am taking Nexito 30mg and clonozepam 1 mg for my anxiety and depression problems from past 1 month. Initial 3 weeks I had suicidal thoughts I...

doctor1 MD

I overdosed I had taken norco and amitriptyline 300 mg. My prescription in the er they gave me narcan and I had serious reaction, even though I...

doctor1 MD

Hi doctor , my son is engaged to a girl since past 3 years , I got him engaged to a girl which he liked first and insisted on that alliance , now...

doctor1 MD

Good evening Dr, I had sent you a question regarding my generalized anxiety disorder trouble on same portal around 24 days ago, where you helped me...

doctor1 MD

my husband took chantix for a substantial amount of time. His personality totally changed. He used to be a great guy. He became hostile,...

doctor1 MD

My brother took a drug called Flagyl for a stomach infection. Midway through the treatment with this drug he became suicidal and killed himself....

doctor1 MD

I am under mental health disorder and chronic renal failure, I am severely depressed and I am currently in a hospital being treated like a prisoner...

Get personalised answers from verified doctor in minutes across 80+ specialties

142 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Chobufo Ditah
  • Q - CT scan showed cancer tumor inside liver. Swollen abdomen, little...

  • Q - Shaved around private parts and around base of penis. Bumps are like...

  • Q - Having blood pressure. Taking Sandoz Fenofibrate. Should I go for higher...

  • Q - Severe anal itching and rashes on buttocks. Suggest medication

  • Q - Stomach upset, gas and bloating. What could this be?

  • Q - Can I contract HIV through blowjob?

  • Q - Having swollen testicles. Could this be a sign of cancer?

  • Q - Had rectal prolapse surgery. Should I be concerned of having irregular...

  • Q - What causes numbness in toe?

  • Q - Is Hydrazine sulfate effective for cancer patients suffering from cachexia?

backtotop2